RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 210, Number 10  


An analogue of the two-constants theorem and optimal recovery of analytic functions
R. R. Akopyan
3
On some properties of embeddings of rearrangement invariant spaces
S. V. Astashkin, E. M. Semenov
17
Harmonic analysis of periodic and almost periodic at infinity functions from nhomogeneous spaces and harmonic distributions
A. G. Baskakov, V. E. Strukov, I. I. Strukova
37
On equivariant fibrations of $G$-CW-complexes
P. S. Gevorgyan, R. Jimenez
91
Parallelohedra lifting
V. P. Grishukhin, V. I. Danilov
99
Free products of groups are strongly verbally closed
A. M. Mazhuga
122
Sliceness criterion for odd free knots
V. O. Manturov, D. A. Fedoseev
161
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019